MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY QUADRA CRT-D, US MODEL, DF1COMP; No Match

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY QUADRA CRT-D, US MODEL, DF1COMP; No Match
Model Number CD3249-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pocket Erosion (2013)
Date of Event 09/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was performed.And all required manufacturing processes and inspections steps were confirmed, to be completed per the requirements.The device met specifications, prior to leaving abbott manufacturing facilities.Review of the sterilization records confirmed, normal sterilization cycles for the products.The cause of infection could not be determined.
 
Event or Problem Description
It was reported, that the patient presented to the hospital with infection and skin erosion at device pocket site.The device pocket was noted, to swelling, ulceration and discharge.The patient was treated with antibiotics and pocket debridement.The implantable cardioverter defibrillator (icd), right atrial (ra) lead, right ventricular lead (rv) and left ventricular (lv) lead were explanted.Information received notes, the icd was re-implanted again on (b)(6) 2023.After supposed appropriate sterilization.The ra, rv and lv leads were replaced.The patient was in stable condition throughout the procedure.

Brand Name
UNIFY QUADRA CRT-D, US MODEL, DF1COMP
Common Device Name
No Match
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18098353
Report Number2017865-2023-51884
Device Sequence Number14809852
Product Code NIK
UDI-Device Identifier05414734504539
UDI-Public05414734504539
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberCD3249-40
Device Lot NumberA000132533
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Initial Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown